# SDR SWAA2021011241337

- Difficulty date: December 7, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bolt
- Condition: Deteriorated
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY AND SERVICE DOOR GIRT BAR FITTING HARDWARE AT FWD GALLEY AREA.  REPLACED ENTRY AND SERVICE DOOR GIRT BAR FITTING HARDWARE AT FWD GALLEY AREA INSTALLATION IS DOCUMENTED IN MT 725-025-00-01Y.
